MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient, while standing, has had a sudden structural failure.At the emergency room it was diagnosed a rupture of the stem at neck level.A revision surgery has been planned for on (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2019, the patient had a cementless arthroplasty with ceramic-ceramic bearing (trilock pinnacle depuy), right hip.On (b)(6) 2020, patient had a revision for dislocation of right hip prosthesis and right knee arthroplasty.Femoral head removal during hip revision, with ceramic femoral head implanted (bioball merete for hip) the patient had a right cemented three compartment total arthroplasty attune depuy, right knee on (b)(6) 2020, the patient had a revision, right hip for dislocation dual-mobility stryker mdm psl cup implant and bioball head, cup/head removed.Tritanium psl 64mm with bi-articular insert bioball head, teasta bi-articular coupling (implanted?) on (b)(6) 2022, patient reports mechanical failure of right hip in the absence of pain.The diagnostic conclusion was a rupture, fracture of the metal neck of the stem.
 
Event or Problem Description
Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.All available x-ray and photos provided were reviewed and it was observed that the device was fractured, therefore the allegation can be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device (p/n: 101204070, lot: j12t00) and no non-conformances or manufacturing irregularities related to the malfunction were identified.

Brand Name
TRI-LOCK BPS SZ 7 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15112636
Report Number1818910-2022-14209
Device Sequence Number20270694
Product Code KWA
UDI-Device Identifier10603295000785
UDI-Public10603295000785
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/27/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-04-070
Device Catalogue Number101204070
Device Lot NumberJ12T00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer08/01/2022
08/09/2022
10/07/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/04/2022
08/22/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight115 KG